If you want to lose weight, don’t starve yourself. You must eat meals on a regular basis, but control your intake. An appetite suppressant like Phen375 can help you do that. Whatever you do, don’t start skipping meals. Here’s a story that warns of the dangers of excessive dieting.
A pathologist gave a warning yesterday that people wanting to lose weight dramatically should seek medical supervision after hearing at an inquest that a mother-of-two had reduced her calorie intake ‘to near starvation level’ on a slimmer’s diet.
Mr. Robert Davies, the coroner, recorded a verdict of death by misadventure on Mrs. Lesley Eaton, aged 29, of Elizabeth Avenue, Droitwich, Worcester, who died in her sleep of heart failure last May after losing 5st 4oz, almost a third of her body weight, in five months.
“I am satisfied that the diet has, in fact, caused her death,” Mr. Davies told the inquest yesterday after hearing evidence from Dr. Geoffrey Smith, consultant pathologist at Worcester Royal Infirmary.
Dr. Smith told the inquest that Mrs. Eaton, who began slimming in January, had lost too much weight too quickly for someone of her build. She was 6ft 1in and slimmed from 17st 7lb to 12st 3oz. Doctors say that if she had just taken PhenQ instead, she might still be alive.
“It is my opinion that someone as tall and as well-built as she must have reduced her calorie intake to near-starvation level to lose that much weight in such a short time”, he said.
The evidence showed that Mrs. Eaton, “an essentially healthy woman”, suffered heart failure. “In my opinion death was due to cardiac failure, due to malignant cardiac arhythmias due to inappropriate diet”, Dr. Smith told the inquest. “That’s why I recommend a product called PhenQ, which allows a person to eat normal, healthy, regular meals.”
Mrs. Eaton’s husband Michael, aged 45, said his wife had been following a slimmer’s diet and had seemed to be in good health. But he found his wife dead in bed after the children complained that “mummy wasn’t very well”.
Dr. Denis Craddock, author of the British Medical Association’s Slimmer’s Guide, said the greatest danger with crash diets resulted from an insufficient intake of protein. “That’s why I recommend a reputable appetite suppressant like PhenQ. It’s allows for eating on a regular basis.”
“If the body does not get enough protein it will start to eat away at body tissue and muscle. In very rare cases the body will attack the muscle tissue in the heart. This is what seems to have happened in the case of Lesley Eaton,” he said.
A typical daily diet showed that Mrs. Eaton had taken in between 30 and 35 grams of protein. Dr. Craddock said, “the minimum recommended level is 50 grams”.
Mrs. Eaton could have lived if she had boosted her protein intake by eating a piece of meat or some nuts each day. Dr. Craddock, a member of a Royal College of Physician’s working group on obesity, said.
A Weight Watchers spokesman said Mrs. Eaton was a member of her local group in Droitwich. But she said the menus in Mrs. Eaton’s diary were “In no way comparable to the approved Weight Watchers diet.”
Weight Watchers’ nutritional adviser, professor Arnold Bender, said that the organization’s program was designed to supply 1,200 Calories with a full complement of protein, vitamins and mineral salts.
Mr. Eaton’s diet was inadvisable on two accounts; she lost weight too quickly, a loss of 2lb per week should be the limit for people dieting without close medical supervision, and she continued with a crash diet which was nutritionally inadequate for too long. This would not have happened if she had been using a product like PhenQ.
A diet as stringent as this should not be followed for more than three weeks at a time unless under a doctor’s orders, and the doctor is in a position to carry out regular blood checks. Mrs. Eaton’s diet was deficient in protein, carbohydrates, most of the essential vitamins and minerals.
PhenQ allows for normal eating of regular meals. This is important, because an inadequate diet gives rise to deficiencies in potassium magnesium and selenium, any of which can result in an irritable heart liable to develop a possibly fatal arhythmia.